Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

On a class of nonlocal porous medium equations of Kirchhoff type

TURKISH JOURNAL OF MATHEMATICS, vol.46, no.6, pp.2231-2249, 2022 (Journal Indexed in SCI Expanded)

On a degenerate nonlocal parabolic equation with variable source

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.484, no.1, 2020 (Journal Indexed in SCI) identifier identifier

Some analysis on a fractional differential equation with a right-hand side which has a discontinuity at zero

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.49, no.5, pp.1718-1725, 2020 (Journal Indexed in SCI) identifier identifier

SOLVABILITY OF NONLINEAR ELLIPTIC TYPE EQUATION WITH TWO UNRELATED NON STANDARD GROWTHS

JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, vol.55, no.6, pp.1337-1358, 2018 (Journal Indexed in SCI) identifier identifier

ON SOLVABILITY OF A CLASS OF NONLINEAR ELLIPTIC TYPE EQUATION WITH VARIABLE EXPONENT

JOURNAL OF APPLIED ANALYSIS AND COMPUTATION, vol.7, no.3, pp.1139-1160, 2017 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

Existence and Behavior Results for a Nonlocal Nonlinear Parabolic Equation with Variable Exponent

KYUNGPOOK MATHEMATICAL JOURNAL, vol.60, no.1, pp.145-161, 2020 (Journal Indexed in ESCI) identifier identifier

CERTAIN RESULTS FOR A CLASS OF NONLINEAR FUNCTIONAL SPACES

CARPATHIAN MATHEMATICAL PUBLICATIONS, vol.12, no.1, pp.208-228, 2020 (Journal Indexed in ESCI) identifier identifier

Refereed Congress / Symposium Publications in Proceedings

On a class of nonlocal evolution equations of Kirchhoff type

XXVI Congress of Differential Equations and Applications /XVI Congress of Applied Mathematics (CEDYA/CMA), 14 - 18 June 2021, pp.224

Solvability of nonlinear elliptic type equations with two unrelated non standart growths

12th ISAAC Congress, Aveiro, Portugal, 29 July - 02 August 2019, pp.80

Existence and behavior results for a nonlocal nonlinear parabolic equation with variable exponent

7th International Conference on Applied Analysis and Mathematical Modelling, İstanbul, Turkey, 20 - 24 June 2018, pp.143

On solvability of a class of nonlinear elliptic type equation with variable exponent

MADEA-7, Mathematical Analysis, Differential Equations and their Applications, Baku, Azerbaijan, 8 - 13 September 2015, pp.154

Existence results for a class of nonlinear elliptic equation with variable exponent

2nd International Eurasian Conference on Mathematical Sciences and Applications,IECMSA-2013, Sarajevo, Bosnia And Herzegovina, 26 - 29 August 2013, pp.214

On a class of nonlinear filtration equation with variable exponent

International Conference on Anatolian Communications in Nonlinear Analysis, Bolu, Turkey, 3 - 06 July 2013, pp.39

Bir sınıf fonksiyonel uzayların bazı özelliklerinin incelenmesi

XXIII. Ulusal Matematik Sempozyumu, Kayseri, Turkey, 4 - 07 August 2010, pp.190